# SDR ASOA20120131015

- Difficulty date: January 31, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 26,440 hours, 20,637 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 14530609401
- Part serial: 2924
- Condition: Cracked
- Location: Nr 2 Pylon
- Part time: 23,669 hours, 15,029 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A BLEED NR 2 OVERTEMP MESSAGE IN FLIGHT.  ALSO REPORTED A BURNING SMELL.  MX INSPECTED AND REPLACED THE NR 2 ENGINE PRECOOLER.  OPS CHECKS WERE GOOD.
